# SDR WMAA202212230001

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N881WM
- Make and model: Bombdr DHC8400
- Aircraft serial: 4216
- Aircraft time: 23,415 hours, 25,632 cycles
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM PHL TO BOS, FUSELAGE DOOR WARNING SYSTEM ILLUMINATED.  MFD DOORS PAGE SHOWED AFT BAGGAGE DOOR AS NOT FULLY STOWED.  PRESSURIZATION CHECKED NORMAL IAW PILOT'S QRH AND MANUALS.  FLIGHT TURNED AROUND AND RETURNED TO PHL.
